# SDR AALA201703039007

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 45,555 hours, 27,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5211044620100
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE L2 DOOR SLIDE DISARMED. F/A ADVISED BLINKING WARNING LIGHT AND SLIDE HANDLE SHAKING. NORMAL PRESSURIZATION. RETURNED TO DEPARTURE. FOUND GIRT BAR OBSTRUCTED. REMOVED DEBRIS FROM DOOR SEAL AREA.  AIRCRAFT GROUNDED.
